# SDR P2EA00283

- Difficulty date: September 22, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, HFEC CRACK INDICATIONS 3 EACH (AVG. L = .025 INCH) ON LEFT SIDE 1 EACH  BS 227 WL 221, 1 EACH BS 227 WL 226 AND 1 EACH BS 235 WL 222.  REPAIRED SKIN FROM BS 224 TO BS 255 AND BETWEEN STRINGERS 10L AND 18L IAW SB 737-53-1111, SECTION III PAR II DATED APRIL 15, 1993 AND BOEING FAX COO-SJO-00-01146H DATED SEPTEMBER 25, 2000.  (X)
